# SDR SWI2025F01704

- Difficulty date: August 21, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N897SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15103
- Aircraft time: 31,788 hours, 24,991 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 20R, BETWEEN BS 954 AND 969 HAD CORROSION ON ATTACH FLANGE. REMOVED AND REPAIRED CORROSION ON THE STRINGER IAW SRM 51-21-06-001-001-A01, REV 38,  AND REO 690-53-51-498, REV-.
